Obstructing four-torsion in the classical knot concordance group
Charles Livingston and Swatee Naik
Source: J. Differential Geom. Volume 51, Number 1 (1999), 1-12.
First Page: Show Hide
Full-text: Access denied (no subscription detected)
We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber.
If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text
Links and Identifiers
 A. Casson and C. Gordon, Cobordism of classical knots, A la recherche de la Topologie perdue, (ed. by Guillou and Marin), Progr. Math, Birkhauser Boston, Vol. 62, 1986.
Mathematical Reviews (MathSciNet): MR900252
 A. Casson and C. Gordon, On slice knots in dimension three, Proc. Sympos. Pure Math. 32 (1978) 39-54.
 P. E. Conner and E. E. Floyd, differentiable periodic maps, Ergebnisse Math. Grenzgeb. Band 33 Academic Press, New York, 1964.
 D. Coray and F. Michel, Knot cobordism and amphicheirality, Comment. Math. Helv. 58 (1983) 601-616.
 R. Fox, A quick trip through knot theory, Topology of 3-Manifolds, (ed. by M. K. Fort), Prentice Hall, Englewood Cli s, NJ, 1962, 120-167.
Mathematical Reviews (MathSciNet): MR140099
 R. Fox and J. Milnor, Singularities of 2-spheres in 4-space and cobordism of knots, Osaka J. Math. 3 (1966) 257-267.
 M. Freedman and F. Quinn, Topology of 4-manifolds, Princeton Math. Ser., 39. Princeton Univ. Press, Princeton, NJ, 1990.
 P. Gilmer, Slice knots in S3, Quart. J. Math. Oxford Ser. (2) 34 (1983) No. 135, 305-322.
 C. Gordon, Problems, Knot Theory, (ed. J.-C. Hausmann), Lecture Notes in Math. Springer, Berlin, No. 685, 1977.
 B. Jiang, A simple proof that the concordance group of algebraically slice knots is in nitely generated, Proc. Amer. Math. Soc. 83 (1981) 189-192.
 R. Kirby, Problems in low dimensional manifold theory, Algebraic and Geometric Topology (Stanford, 1976), Proc. Sympos. Pure Math., Vol. 32, part II, 273-312.
 R. Kirby, Problems in low dimensional manifold theory, Geometric Topology, Amer. Math. Soc./IP Stud. Adv. Math., (ed. W. Kazez), 1997.
 J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969) 229-244.
 J. Levine, Invariants of knot cobordism, Invent. Math. 8 (1969) 98-110.
 T. Morita, Orders of knots in the algebraic knot cobordism group, Osaka J. Math. 25 (1988) 859-864.